# SDR DALA2023050903615

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 60,201 hours, 42,337 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT END LONGERON CLIPS STA 1032 (5 EA), 27RH, 28RH, 29RH, 28LH, AND 26RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00176: LEVEL CORROSION 2. END LONGERON CLIPS #26RH, #27RH, #28RH, AND #28LH WERE REPLACED PER B-717-200 SRM 51-40-08-0G AND END LONGERON #29RH WAS ATTENDED WHITHIN NRC 0211. (LP #2758403)
